MAUDE Adverse Event Report: TANDEM DIABETES CARE TANDEM T:SLIM INSULIN DELIVERY SYSTEM; INSULIN PUMP

TANDEM DIABETES CARE TANDEM T:SLIM INSULIN DELIVERY SYSTEM; INSULIN PUMP
Model Number 004628
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to be returned; however, the device has not yet been received.A supplemental report will be submitted if the device is received.
 
Event or Problem Description
It was reported that the wake button was unresponsive.Customer confirmed pump display turned on when plugged into a power source.This pump is being used for demo and not being used by customer at time of event.

Brand Name
TANDEM T:SLIM INSULIN DELIVERY SYSTEM
Common Device Name
INSULIN PUMP
Manufacturer (Section D)
TANDEM DIABETES CARE
11075 roselle street
san diego CA 92121
MDR Report Key9813529
Report Number3013756811-2020-24862
Device Sequence Number18985036
Product Code LZG
UDI-Device Identifier00852162004590
UDI-Public(01)00852162004590
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K111210
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number004628
Device Catalogue Number007445
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/12/2020
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 02/18/2020
Supplement Date Received by Manufacturer03/27/2020
Initial Report FDA Received Date03/10/2020
Supplement Report FDA Received Date04/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1